MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 90CM, B; LEAD EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 90CM, B; LEAD EXTENSION
Model Number 6373
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Movement Disorder (4412)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number 1627487-2024-00326.It was reported the extensions were replaced due to high impedance and fracture.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
The reported high impedance was not confirmed.As received, the continuity testing showed the returned both end segments of lead (b) passed isolation resistant testing.The cause of the reported event is due to damage during use.
 
Additional Manufacturer Narrative
H6 - adverse event problem - the clinical codes were corrected to reflect dbs patient symptoms.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 90CM, B
Common Device Name
LEAD EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18631225
Report Number1627487-2024-00327
Device Sequence Number15386374
Product Code MHY
UDI-Device Identifier05415067020864
UDI-Public05415067020864
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2018
Device Model Number6373
Device Lot Number5664685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/07/2024
04/04/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date02/13/2024
04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6172.; 6172.; 6662.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG